# SDR CALA2023010200001

- Difficulty date: December 30, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500100
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. R/H FR 66 OTBD BEAM CORRODED 3 PLACE S. () REPLACED FLOOR BEAM  AT MAIN CABIN FLOOR STRUCTURE RH BTW FR65 AND FR66 IAW SRM 51-42-11 AND SRM 51-72-11 EMP#: WORK ACCOMPLISHED AT ST ENGINEERING O F MOBILE AT BFM ON NR#: 48056
